# SDR MASA200500156

- Difficulty date: February 25, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 17,107 hours, 13,254 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Controller
- Part number: 820465
- Part serial: 800
- Condition: Failed
- Location: Adg
- Part time: 28,126 hours, 21,616 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6332 AUS-PHX . PILOT RETURNED THE AIRCRAFT TO THE FIELD DUE TO AN ADG DEPLOYMENT ON ROTATION.  CONTRACT MAINTENANCE SECURED THE ADG CLOSED AND THE AIRCRAFT WAS FERRIED TO PHX FOR MAINTENANCE.  MAINTENANCE REPLACED ADG CONTROLLER, OPS CHK GOOD.
